# SDR DALA1224993121

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV/GALLEY BET FR 68, Y765, FLOORBEAM HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00.  CHECKED LIMITS L=1.9" W=0.87" D=0.027".  OUT OF  LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED AND REPLACED  FLOORBEAM IAW A319 SRM 51-42-11.
